Hello Everyone, I am so pleased to find this forum.
I am a 54 year old female with a long history of major depression. Cymbalta user for 10 years. I suffered excessive sweating when I first started taking it but otherwise have not had major side effects. Based in Australia.
Currently very well and under my doctor's and psychologist's guidance am slowly tapering my Cymbalta dose. I have been taking 60mg morning and night which is quite high - so that's why I am tapering at the moment.
I started about 2 weeks ago. Taking 30mg in morning and 60mg at night every second day - continuing usual dose every other day.
it is summer here and it is hot and humid in my city. Since the third of fourth day of tapering I have experienced increased sweating at night around my neck, the back of my neck and scalp. I have also developed hives / heat rash type of tiny bumps / urticaria on the back of my neck and my scalp. It gets raised and red and itchy and then calms down if i use a cold compress. Cold showers/ rinses help too. Avoiding any sweating or exertion helps too. pretty difficult to do in the middle of summer.
I have used antihistamines which help a little but am trying natural remedies and just trying to keep cool.
I would appreciate any information about histamine reactions when tapering or how Cymbalta may inhibit or alter histamine functions.
Thanks so much